Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
graffiti36

15 days left and still some strange acne!

Recommended Posts

Currently im taking 40 mg of accutane

My highest dosage was of 40/50 mg ( one day 40 other 50)

I started with mild but persistent acne, had a breakout and about 2 months it started getting better...

I have been taking it since 20 october ( something like that)

Now that the facts have been exposed i will report my problem:

Even though my face is better than before it started i still have some postules ( im not sure of the name) in my skin.

I will descrice the ones that concern me the most...

-I have one right of my eye ( not close or something, just to tell you where its located) that is something like a lump. i think it might be decreasing but im not sure.It doesnt hurt

-I have 2 that are more deep in the skin, one almost in my chin and another close to my mouth. They arent visible but i can feel them though. The one that is close to my chin hurts and the skin surronding is more pink than usual. They both appeared today.

-I have anothers around my neck that have been there for a long time and dont seem to go away , they are barely visible though.

So, im unsure whether this "acne" should have cleared by now or not... and why is still "increasing" in some places?

I also have a lot of scars( red spots of skin), specially around my neck, when should they fade? if they do fade.

will i have to repeat another accutane treatment?

If any picture is required do say so.

Edited by graffiti36

Share this post


Link to post
Share on other sites

hey :) a pic could be useful!

it seems to me that you have been on accutane for quite a long time. generally, people are on accutane for 4-7 months; you've been on it for 8 months now.

As for the kind of spots, you'll find this website very useful: http://www.acne.com/#/types-of-acne/is-it-really-acne/

As for the red marks, I myself have a lot. It depends how severe your acne was and how long you've already had the red marks for- but i'd say they should fade within a matter of months (i'd take a guess at 2-6 months), but red marks pretty much always fade with time!

Share this post


Link to post
Share on other sites

but is it normal to still have acne in small proportions even when you are finishing accutane? or will i need to go through a 2nd course?

Share this post


Link to post
Share on other sites

I finished 3 weeks ago. I freaked out because on my last day I woke up to a giant painful cyst and loads of bumps all over my face (usually means new cysts are forming). That cyst took 2 weeks to go away but everything else never amounted to much. I'm still getting very small bumps but they fade within a day.

Your skin won't be "perfect" after Accutane. It will be clear but you still may get the odd cyst. So maybe for the both of us it was the luck of the draw that we got them at the end of our course. I'm sure you'll be fine :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×